MathSciNet Relay Station
MathSciNet bibliographic data
MR186598 06.60
Solovay, Robert M. New proof of a theorem of Gaifman and Hales. Bull. Amer. Math. Soc. 72 1966 282–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement